# SDR JJBA20210815018

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 40,197 hours, 26,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7137216501
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF EXIT LOCATING SIGN ASSEMBLY AT ROW 18 IS INOPERATIVE. REMOVED AND REPLACED AFT SIDE OF EXIT LOCATING SIGN ASSEMBLY AT ROW 18. OPS CHECK SAT
